Yes sure can
A magnet will not affect the Mirena IUD.
Most women don't have any periods with a Mirena coil. Others just have a day or two of spotting, which means they can stop buying sanitary towels/tampons and just make do with panty liners. Think of the money they save! I had the coil fitted in 2000 at the age of 41 and have not had a period since, despite the fact that the coil must have run out of progesterone by 2007. I must have gone through the menopause without noticing.
"The insertion and removal of a mirena coil can be painful and cause bleeding. Also, pelvic infections and endometritis can occur. Mirena will sometimes cause side affects such as headaches, swelling in one leg, and chest pain."
Yes, it comes and goes occassionally.
Information about the mirena coil can be obtained from the doctor. It is best to see a doctor and discuss all options before choosing which protection is right for the individual.
I don't believe so.
You might want to ask other women that have had the procedure. The Mirena coil is a small plastic T-shaped device that is placed inside the intrauterine area in females to treat them for endometriosis.
HURR UP AND GET IT OUT TO ENSURE NO RISKS
It's much easier, and much faster, than the insertion.
Bleeding in between periods is common in the first few months of using Mirena, but gets better with time. Yellow discharge is not a normal Mirena side effect, and deserves to be discussed with your health care provider.
If you leave in Mirena after it's expired, you could get pregnant. Use an alternate method of birth control. If you are seeking pregnancy, have the IUD removed.
When copper is used as a wire to build a coil with a lot of whorls and a piece of iron is inserted in the hole of the coil this is called an electromagnetic device since that a voltage is applied in the coil, thus generating an electromagnetic power which is similar to that natural magnetic iron.
Yes, as the hormone runs out, you may experience bleeding. If you leave a hormonal IUD like Mirena in too long, you may not be protected against pregnancy, but there are no other risks.
The coil would act as if a bar magnet inserted along its axis. So any iron material inserted gets magnetised.
It's not recommended. The first cycle after getting the Mirena inserted is the most likely time for the Mirena to be expelled, althouth long-term research has found options like tampons and menstrual cups don't cause expulsion, internal menstrual products mau increase risk of expulsion the first month. It's best to use pads, especially as your flow may be effected by the coil so with a different flow pattern you may risk using too high an absorbency tampon for your flow.
No. With other hormone contraceptives, the antibiotic can effect the efficacy of the contraception by interfering with the absorption of the hormone, however with the IUS, even if the antibiotic does interfere with the absorption- which is quite rare anyway,The IUS (device) is still in place in your womb which prevents you from getting pregnant- same as the copper coil. The progestogen hormone with the Mirena coil is also released directly into your womb. i got this from aregistered nurse on yahoo answere
Most women with Mirena experience lack of periods, but not all do. See your health care provider to rule out any other cause of bleeding, such as partial expulsion or infection.
Never! It's not worth the risk. Assume she can always get pregnant and use proper reliable birth control such as the Pill, the Mirena coil or sterilisation.
Yes. If you take certain contraceptive pills you can take 2 packets back-to-back to avoid your period if you are going on holiday etc. If you are thinking more long term than just one period, the mirena coil is supposed to be good at reducing/stopping periods. Sometimes if you are healthy enough your period will stop as long as you stay that healthy (the type of healthiness I am talking of is 100% Raw vegan)
the voltage will be decreased
Go see your OB/GYN doctor at once. We can't tell from here, and it is not normal.
Yes, you can have the coil fitted when not menstruating. Some doctors may recommend having the coil fitted because it's easier to insert when your cervix is open or best to start hormonal birth control (including hormonal IUD) during menstruation, but it can be inserted at any time. Remember that IUD's are also used as emergency contraception, thus they have to be able to be used when a woman is not menstruating.
I can't say that it's 'normal' or a common symptom, just that it's also happening to me along with severe back aches.
You mean IUD. It stands for Intra-Uterine Device and is often called the coil. It's a form of birth control invented about 2,000 years ago by the Arabs. It normally consists of a piece of plastic and copper inserted into the uterus. Another variation is the Mirena coil, which contains Levonorgestrol in a plastic tube, which is released into the uterus and is the most reliable form of contraceptive currently available. Sometimes the Mirena coil is called the IUS, which stands for Intra-Uterine System. It lasts for about 5 years.All IUDs should be inserted under proper local anaesthetic (in the form of injections into your cervix at the 4 o'clock and 8 o'clock positions) like the injections that you have for dental treatment. It the doctor or nurse offers you only lidocaine gel, go elsewhere for your birth control as it doesn't work and they'll end up scraping you off the ceiling.Alternately, if you meant UID as you wrote, this is a dosage frequency meaning once a day (uni in die), although it is more commonly written as QD or qd.